Nuvigil Makes Me Feel Bloated
Posted 11 May 2011 - 12:03 PM
Nuvigil didn't help the first few days. Then it kinda kicked in. Along with diarrhea and a horrible bloating feeling in my stomach even if I have something as small as half a sandwich. A small sandwich....bread and a little shaved ham.
Anyone else have this side effect??
And yesterday I went home all wired up!! I had to lay down (not sleep) and just do some deep breathing to get back down to earth. Also my stomach felt so bloated I wanted to stretch out......
Posted 11 May 2012 - 09:49 AM
I have realized now that it makes my face itchy! Just my face. My entire face. Forehead, cheeks, chin, eyelids, lips. But not my nose! Just thought this was interesting. Hope someone finds this helpful to them.
Posted 10 December 2012 - 07:11 PM
Edited by martasi2, 10 December 2012 - 08:18 PM.
removed identifying/personal info.
Posted 10 December 2012 - 08:24 PM
I'm glad you've solved the B12 deficiency. We can't help you with legal advice, though. Try contacting your state and county bar associations for an attorney recommendation.
Posted 24 September 2013 - 12:02 PM
I wish i had this effect then it would be easier to diet.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users
Keep Crazymeds on the air. Donate some spare electronic currency you have floating around The Cloud
Don’t worry about actually buying one. Windows shop and share the designs you’d like to buy or find worthy of ridicule. What else are you doing now? Working? Sure you are.
|| ||Follow @jerod23||Wear my Straitjacket||Batshit Crazy Blog|
Crazymeds | Promote Your Page Too||Follow @BrandCrazyMeds||Play Dress-Up with your Imaginary Friends||Crazymeds: The Blog|